# SDR REXA2020102600721

- Difficulty date: September 27, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 15,559 hours, 11,064 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670141791
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP PANEL 684GB IS CHAFED.  LOCATED, DRILLED, DEBURRED AND COUNTERSINK NEW SERVICEABLE PANEL 684GB, IAW CRJ 900 SRM 51-40-11-001-001-A01.  WVAC EMP STAMP 774 MTC.
